Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 20, 2015, 6:51 AM CDT for 6 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2015, 6:51 AM CDT (11:51 UTC)
- Expired
- May 20, 2015, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 7:45 AM CDT | FLASH FLOOD | Sherwood, AR | WATER OVER BROOKSWOOD ROAD IN SHERWOOD. |
| May 20, 8:15 AM CDT | FLASH FLOOD | Pine Bluff, AR | STREET FLOODING WAS REPORTED IN PINE BLUFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 11.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WGUS54 KLZK 201151
FFWLZK
ARC053-059-069-085-119-125-201500-
/O.NEW.KLZK.FF.W.0039.150520T1151Z-150520T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 AM CDT WED MAY 20 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1000 AM CDT
* AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES 1 TO
2 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE
PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
LIKELY TO CONTINUE. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
SHERIDAN... PINE BLUFF... N LITTLE ROCK ARPT...
NORTH LITTLE ROCK... MALVERN... LONOKE...
LITTLE ROCK AFB... JACKSONVILLE...
DOWNTOWN LITTLE ROCK... CABOT...
BRYANT... BENTON... WARD...
WRIGHTSVILLE... WHITE HALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3412 9173 3416 9208 3427 9225 3425 9279
3438 9293 3482 9241 3506 9198 3504 9195
3505 9193 3496 9180 3492 9180 3492 9174
3490 9171
$$
65What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:17 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 20, 4:17 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 417 AM CDT WED MAY 20 2015 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT AN AREA OF SHOWERS AND THUNDERSTORMS HAS CONTINUED TO PUSH EASTWARD AND INTO THE AREA DURING THE OVERNIGHT HOURS. SO FAR RAINFALL RATES EXCEEDING ONE TO TWO INCHES PER HOUR HAVE BEEN SEEN ACROSS WESTERN PORTIONS OF THE CWA. HRRR...ARW...NMM HAVE ALL HAD A GOOD HANDLE ON THE SYSTEM TONIGHT AND DO AGREE THAT THE SYSTEM WILL WEAKEN BY MIDMORNING. DO BELIEVE SOME DRIER AIR WILL FILTER INTO WESTERN ARKANSAS...BUT AT THIS TIME ONLY THE HRRR COMPLETELY DRIES THINGS OUT DURING THE AFTERNOON HOURS. DID CONTINUE WITH CHANCE POPS DURING THE AFTERNOON HOURS FOR MUCH OF THE CWA...BUT THIS WILL NEED TO CONTINUE TO BE MONITORED AND UPDATED AS NEEDED. FRONT IS EXPECTED TO CLEAR THE STATE BY 00Z AND WILL CONTINUE TO PUSH SOUTH AND REMAIN ACROSS LOUISIANA. FOR THE MOST PART...THURSDAY WILL REMAIN DRY FOR MUCH OF THE STATE...WITH SOME PRECIP CHANCES REMAINING ACROSS SOUTHERN ARKANSAS. HIGH PRESSURE WILL BUILD IN BRIEFLY BEFORE PRECIPITATION CHANCES RETURN TO THE FORECAST ON FRIDAY. MODELS HAVE COME IN BETTER AGREEMENT WITH THE PRECIP ON FRIDAY...BUT IT LOOKS LIKE PRECIPITATION CHANCES WILL REMAIN GENERALLY ACROSS WESTERN ARKANSAS. UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH A LONGWAVE TROUGH ACROSS THE WESTERN CONUS. && .LONG TERM...SUNDAY THROUGH TUESDAY MODEL DATA THIS MRNG CONT TO INDC AN UNSETTLED WX PATTERN WL PERSIST ACRS THE REGION TO CLOSE OUT THE HOLIDAY WEEKEND. AN UPR RDG WL SET UP OVR THE SOUTHEASTERN STATES...RESULTING IN A SWLY FLOW ALOFT ACRS AR. A SERIES OF IMPULSES WL TRACK NEWD AND BRING CONTD CHCS OF SHRA/TSRA EACH DAY. KEPT POPS IN THE CHC CAT FOR NOW AS TIMING OF EACH SHRTWV WL RMN DIFFICULT THIS FAR IN ADVANCE. HVY RAIN POTENTIAL WL ALSO BE A CONCERN THRU THE PD...ALONG WITH THE CONTD THREAT OF FLOODING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 52 68 51 / 70 30 10 10 CAMDEN AR 86 63 73 59 / 70 40 20 10 HARRISON AR 70 49 66 50 / 70 20 10 10 HOT SPRINGS AR 83 62 71 56 / 70 30 20 10 LITTLE ROCK AR 81 60 71 56 / 70 30 20 10 MONTICELLO AR 85 63 71 57 / 70 30 20 10 MOUNT IDA AR 83 59 70 54 / 70 30 20 10 MOUNTAIN HOME AR 67 49 68 51 / 70 20 10 10 NEWPORT AR 70 52 67 51 / 70 40 10 10 PINE BLUFF AR 83 61 70 56 / 70 30 20 10 RUSSELLVILLE AR 80 58 71 55 / 70 20 20 10 SEARCY AR 76 57 69 51 / 70 40 10 10 STUTTGART AR 79 58 70 54 / 70 40 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...65 / LONG TERM...44
Hazardous weather outlook, May 20, 5:00 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED MAY 20 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED MAY 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING EASTWARD ACROSS MUCH OF ARKANSAS THIS MORNING. ALTHOUGH THE CHANCES OF ORGANIZED SEVERE WEATHER WILL REMAIN LOW...GUSTY WINDS AND SMALL HAIL WILL ACCOMPANY SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...INCREASING THE THREAT OF FLASH FLOODING IN SOME AREAS. THE ACTIVITY WILL GRADUALLY WEAKEN AND SHIFT EAST OF ARKANSAS BY EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WE CAN EXPECT A BRIEF RESPITE IN THE UNSETTLED WEATHER PATTERN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION. THE AFOREMENTIONED HIGH PRESSURE SYSTEM EVENTUALLY SHIFT EAST OF ARKANSAS LATER ON FRIDAY. MEANWHILE...A NEW STORM SYSTEM WILL FORM TO THE SOUTHWEST. THE NEW SYSTEM WILL BE SLOWED BY A STRENGTHENING UPPER RIDGE TO THE EAST...ALLOWING MOISTURE TO BUILD FROM KANSAS TO TEXAS. EVENTUALLY...THIS MOISTURE IS EXPECTED TO WORK INTO THE AREA OVER THE WEEKEND. PRECIPITATION CHANCES WILL GO UP...AND RAIN COULD BE HEAVY AT TIMES. THIS POTENTIAL HEAVY RAIN EVENT WILL BE MONITORED CLOSELY. THE GROUND IS NEARLY SATURATED AND RIVERS ARE RUNNING HIGH. IF THE EVENT MATERIALIZES...FLASH FLOODING AND MORE RIVER FLOODING WILL BECOME CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, May 20, 3:38 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CDT WED MAY 20 2015
ARZ031-038-039-041>043-200925-
CONWAY AR-GARLAND AR-MONTGOMERY AR-PERRY AR-SALINE AR-YELL AR-
338 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YELL...EXTREME
NORTHWESTERN SALINE...WESTERN PERRY...MONTGOMERY...WESTERN GARLAND
AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 430 AM CDT...
AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
DANVILLE TO 7 MILES SOUTHEAST OF FOURCHE VALLEY TO 5 MILES EAST OF
MUDDY CREEK WMA TO 3 MILES NORTH OF MAULDIN TO 5 MILES WEST OF
MIMOSA...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MT IDA... LAKE OUACHITA... DANVILLE...
PLAINVIEW... PETIT JEAN RIVER WMA...
OLA... NORMAN... NIMROD LAKE...
MIMOSA... MEYERS... MAULDIN...
LENA LNDG REC AREA... LAKE OUACHITA SP... GAP CREEK REC AREA...
WING... WASHITA... SUNLIGHT BAY PARK...
STORY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3512 9294 3490 9289 3477 9304 3463 9315
3445 9328 3443 9390 3465 9374 3477 9365
3486 9351 3505 9348
TIME...MOT...LOC 0839Z 266DEG 31KT 3502 9340 3486 9339
3478 9353 3463 9363 3448 9379
44Special weather statement, May 20, 4:20 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 AM CDT WED MAY 20 2015
ARZ031-038-039-041>044-054-201005-
CONWAY AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PERRY AR-PULASKI
AR-SALINE AR-YELL AR-
420 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...NORTHWESTERN
SALINE...EXTREME NORTHWESTERN PULASKI...PERRY...EASTERN MONTGOMERY...
EXTREME NORTHERN HOT SPRING...GARLAND AND SOUTHWESTERN CONWAY
COUNTIES UNTIL 500 AM CDT...
AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PETIT JEAN
RIVER WMA TO 6 MILES SOUTH OF NIMROD LAKE TO 2 MILES SOUTH OF LENA
LNDG REC AREA TO 5 MILES WEST OF MEYERS...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... LAKE OUACHITA...
LAKE HAMILTON... HOT SPRINGS VILLAGE...
HOT SPRINGS... PINEY... WILLIAMS JUNCTION...
SEQUOYA PARK... ROCKWELL...
PETIT JEAN STATE PARK...
PETIT JEAN RIVER WMA... PERRY...
OPPELO... OLA... NIMROD LAKE...
MOUNTAIN PINE... MEYERS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3516 9271 3491 9264 3468 9269 3442 9295
3442 9353 3465 9331 3488 9327 3507 9329
TIME...MOT...LOC 0920Z 266DEG 31KT 3506 9319 3488 9316
3463 9322 3447 9341
44Special weather statement, May 20, 5:01 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 AM CDT WED MAY 20 2015
ARZ022-031-032-038-039-042>044-054-055-201045-
CONWAY AR-FAULKNER AR-GARLAND AR-GRANT AR-HOT SPRING AR-PERRY AR-POPE
AR-PULASKI AR-SALINE AR-YELL AR-
501 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
SALINE...WESTERN PULASKI...EXTREME SOUTHEASTERN POPE...EASTERN
PERRY...NORTHEASTERN HOT SPRING...NORTHWESTERN GRANT...SOUTHEASTERN
GARLAND...SOUTHWESTERN FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL
545 AM CDT...
AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PETIT JEAN
STATE PARK TO 2 MILES NORTH OF LAKE SYLVIA TO 4 MILES SOUTHEAST OF
LAKE WINONA TO 4 MILES EAST OF LAKE BALBOA TO 3 MILES SOUTHEAST OF
HOT SPRINGS...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... PERRYVILLE...
MORRILTON... MAUMELLE... LAKE MAUMELLE...
CONWAY... BRYANT... BENTON...
LAKE CATHERINE... WOOSTER... WILLIAMS JUNCTION...
TULL... TRASKWOOD... TOAD SUCK...
SHANNON HILLS... SEQUOYA PARK... ROLAND...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 100 AND 133.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 151.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 3 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3521 9243 3496 9231 3479 9229 3469 9232
3441 9255 3440 9308 3463 9292 3478 9288
3490 9290 3516 9302
TIME...MOT...LOC 1002Z 267DEG 30KT 3511 9289 3491 9279
3478 9276 3465 9281 3448 9296
44Special weather statement, May 20, 5:38 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 AM CDT WED MAY 20 2015
ARZ031>033-039-043>045-055-056-201125-
CONWAY AR-FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PERRY
AR-PULASKI AR-SALINE AR-WHITE AR-
538 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHEASTERN
SALINE...PULASKI...EXTREME NORTHEASTERN PERRY...NORTHWESTERN
LONOKE...NORTHWESTERN JEFFERSON...NORTHEASTERN GRANT...SOUTHERN
FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 630 AM CDT...
AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MENIFEE TO NEAR MAYFLOWER TO 2 MILES NORTH OF WEST LITTLE ROCK TO
NEAR OTTER CREEK TO NEAR HASKELL...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LITTLE ROCK AFB... JACKSONVILLE...
DOWNTOWN LITTLE ROCK... CONWAY...
CABOT... BRYANT... BENTON...
WRIGHTSVILLE... WOOSTER... VILONIA...
TULL... TRASKWOOD...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 115 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 171.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 19.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3523 9210 3497 9195 3483 9194 3470 9197
3445 9215 3444 9269 3467 9255 3479 9252
3495 9252 3519 9262
TIME...MOT...LOC 1038Z 267DEG 30KT 3514 9248 3495 9240
3480 9239 3467 9244 3449 9260
44Local storm report, May 20, 6:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM FLASH FLOOD BATES 34.90N 94.38W
05/20/2015 SCOTT AR LAW ENFORCEMENT
HWY 28 UNDERWATER WITH CAR SUBMERGED AND DRIVER STRANDED.
&&
65Local storm report, May 20, 6:04 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLASH FLOOD CAULKSVILLE 35.30N 93.87W
05/20/2015 LOGAN AR LAW ENFORCEMENT
WATER OVER THE ROAD ON HWY 22 NEAR CAULKSVILLE.
&&
65The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:54 AM CDT | Special Weather Statement | LZK | Logan, Scott | 46 min |
| May 20, 2:38 AM CDT | Special Weather Statement | LZK | Scott, Yell | 47 min |
| May 20, 2:56 AM CDT | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| May 20, 3:38 AM CDT | Special Weather Statement | LZK | Montgomery, Perry, Yell | 47 min |
| May 20, 4:03 AM CDT | Flash Flood Warning | LZK | Logan, Scott | 3 hr |
| May 20, 4:20 AM CDT | Special Weather Statement | LZK | Garland, Perry | 45 min |
| May 20, 5:01 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 44 min |
| May 20, 5:38 AM CDT | Special Weather Statement | LZK | Faulkner, Pulaski | 47 min |
| May 20, 5:43 AM CDT | Flash Flood Warning | LZK | Pope, Van Buren | 3 hr |
| May 20, 5:59 AM CDT | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Scott and 1 more | 3 hr |
| May 20, 6:14 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Van Buren, Yell | 3 hr |
| May 20, 8:19 AM CDT | River Flood Warning | LZK | Conway, Perry | 8 days |
| May 20, 8:30 AM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 20, 8:37 AM CDT | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| May 20, 9:01 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 4 days |
| May 20, 9:07 AM CDT | River Flood Warning | LZK | Saline | 54 hr |
| May 20, 4:34 PM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 36 hr |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.